# SDR DALA1301810684

- Difficulty date: January 3, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FS 365, UPPER CAP UPPER SURFACE CORRODED.  ACOMPLISHED REPAIR IAW SRM 53-00-51, REP 3 AT SAA DURING HMV.
